# SDR UALA2012032001795

- Difficulty date: March 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,851 hours, 14,198 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 114
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG HPSOV EICAS CAME ON DURING DESCENT.  LOCKED OUT HPSOV HAS HISTORY.  RPL'D HPSOV CONTROLLER.  ALSO FOUND CROSSTHREADED ELBOW AT THE PRV CONTROLLER, RPL'D ELBOW.  ACPD HIGH POWER RUN BLEED SYSTEM OKAY.
